Volume 17, issue 6 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Uniform fellow traveling between surgery paths in the sphere graph

Matt Clay, Yulan Qing and Kasra Rafi

Algebraic & Geometric Topology 17 (2017) 3751–3778
Bibliography
1 T Aougab, Uniform hyperbolicity of the graphs of curves, Geom. Topol. 17 (2013) 2855 MR3190300
2 J Aramayona, J Souto, Automorphisms of the graph of free splittings, Michigan Math. J. 60 (2011) 483 MR2861084
3 J Behrstock, M Bestvina, M Clay, Growth of intersection numbers for free group automorphisms, J. Topol. 3 (2010) 280 MR2651361
4 M Bestvina, M Feighn, Stable actions of groups on real trees, Invent. Math. 121 (1995) 287 MR1346208
5 B H Bowditch, Uniform hyperbolicity of the curve graphs, Pacific J. Math. 269 (2014) 269 MR3238474
6 M Clay, K Rafi, S Schleimer, Uniform hyperbolicity of the curve graph via surgery sequences, Algebr. Geom. Topol. 14 (2014) 3325 MR3302964
7 D Cooper, Automorphisms of free groups have finitely generated fixed point sets, J. Algebra 111 (1987) 453 MR916179
8 T Coulbois, A Hilion, Rips induction : index of the dual lamination of an –tree, Groups Geom. Dyn. 8 (2014) 97 MR3209704
9 M Culler, K Vogtmann, Moduli of graphs and automorphisms of free groups, Invent. Math. 84 (1986) 91 MR830040
10 V Guirardel, Cœur et nombre d’intersection pour les actions de groupes sur les arbres, Ann. Sci. École Norm. Sup. 38 (2005) 847 MR2216833
11 M Handel, L Mosher, The free splitting complex of a free group, I : Hyperbolicity, Geom. Topol. 17 (2013) 1581 MR3073931
12 A Hatcher, Homological stability for automorphism groups of free groups, Comment. Math. Helv. 70 (1995) 39 MR1314940
13 A Hatcher, K Vogtmann, Isoperimetric inequalities for automorphism groups of free groups, Pacific J. Math. 173 (1996) 425 MR1394399
14 S Hensel, D Osajda, P Przytycki, Realisation and dismantlability, Geom. Topol. 18 (2014) 2079 MR3268774
15 S Hensel, P Przytycki, R C H Webb, 1–slim triangles and uniform hyperbolicity for arc graphs and curve graphs, J. Eur. Math. Soc. 17 (2015) 755 MR3336835
16 A. Hilion, C. Horbez, The hyperbolicity of the sphere complex via surgery paths, J. Reine Angew. Math. (2015)
17 C Horbez, Sphere paths in outer space, Algebr. Geom. Topol. 12 (2012) 2493 MR3020214
18 F Laudenbach, Topologie de la dimension trois: homotopie et isotopie, 12, Soc. Math. France (1974) MR0356056
19 P Przytycki, A Sisto, A note on acylindrical hyperbolicity of mapping class groups, preprint (2015) arXiv:1502.02176